# SDR ASAA2022120441026

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 1,501 hours, 431 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Indication
- Location: Rt Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R FWD WINDSHIELD OVERHEAT LIGHT ILLUMINATED. RAN ASA QRH PROCEDURE AND LIGHT CAME ON AGAIN. GROUNDED - YES. ACCOMPLISHED WHCU SYSTEM TEST GOOD. OVERHEAT LIGHT EXTINGUISHED AND STAYED EXTINGUISHED IAW B737-9 AMM TASK 30-41-11-710-801.
